# SDR CA030102001

- Difficulty date: July 29, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bnorm BN2A27
- Aircraft time: 17,580 hours
- Engine: Lyc O540E4C5
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16402201
- Condition: Sheared
- Location: Mlg Wheel
- Component: Wheel, Cleveland
- Component part number: 4090B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON FIRST CREW FIRST WALK AROUND AT 2300 HRS. CREW OBSERVED NR 4 BRAKE DISC WAS NOT STRAIGHT. FURTHER INVESTIGATION FOUND THAT THE NR 4 BRAKE DISC WAS SHEARED AROUND FLANGE AND SITTING CRACKED.  MAINTENANCE WAS CALLED. A SERVICEABLE WHEEL ASSEMBLY WAS INSTALLED AND AIRCRAFT RETURNED TO SERVICE.AN INSPECTION WAS DONE ON THE OTHER 3 WHEEL ASSEMBLY AND NO DISCREPANCIES WERE OBSERVED. THE OPERATOR CHECKED ALL THEIR OTHER BN2AS AND NO DISCREPANCIES WERE OBSERVED.  DEFECT WAS PUT DOWN TO OLD DISC (STILL WITHIN WEAR LIMITS).
